Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Medrol Use and the Eyes

Posted Sep 16 2010 1:27pm

Since prednisone has been causing me to retain water in my body, Dr. I told me to switch from prednisone to prednisolone (MEDROL). I take three tablets a day and it cause Php 60. Then last check up I told him that I have some blurry visions. He is quite alarmed and told me to see the doctor as soon as possible. Because according to him I can develop cataract because of its used. So it’s better to detect at an early stage. I planned to see an ophtalmologist at Medical City in SM.

Side effects of prednisolone and other corticosteroids range from mild annoyances to serious irreversible damage. Side effects include fluid retention, weight gain, high blood pressure, potassium loss, headache, muscle weakness, puffiness of and hair growth on the face, thinning and easy bruising of the skin, glaucoma, cataracts, peptic ulceration, worsening of diabetes, irregular menses, growth retardation in children, convulsions, and psychic disturbances. Psychic disturbances can include depression, euphoria, insomnia, mood swings, personality changes, and even psychotic behavior

I am keeping my fingers crossed about the cataracts. I am praying that it’s just because I spend so much time in front of the computer. But if it does, I would stop talking medrol orally but would be undergoing IV treatment for three days.

Post a comment
Write a comment:

Related Searches